# SDR GTIA2016092401604

- Difficulty date: September 24, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 23,201 hours, 10,707 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G2F21277
- Condition: Unwanted Deploy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RT LAVATORY OXYGEN MASK FELL OUT. PERFORMED MANUAL MASK DROP IAW AMM 35-23-00.  OPS CHECKED GOOD
